# SDR JJBA20250515059

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 46,605 hours, 30,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL AFTER TAKE OFF ON CLIMB. PERFORMED FIM PROCEDURES. PERFORMED HIGH POWER ENGINE RUNS. NO SMOKE OR ODOR PRESENT. ALL INDICATIONS NORMAL.
